# SDR ASAA2023062743757

- Difficulty date: June 27, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 29,847 hours, 9,370 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C N8420001 ENGINE FIRE DETECTORS/HARNESS INSPECTION, FOUND MW0326 CORE FIRE DETECTION HARNESS BRAIDED COVER GROUNDING BRAID BROKEN/MISSING AT RIGHT CORE FIRE DETECTOR "B" LOOP TERMINAL. GROUNDED - YES. ON DEFERRAL.
